# SDR SIMA20230110002

- Difficulty date: January 10, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Inoperative
- Location: 2lh, 3lh, 5rh
- Component: Installation, P
- Component part number: 17152666801
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT INOP #2LH,#3LH AND #5 RH PHOTO LLUMINECENT FLOOR LIGHTS CRACKED-C/A-COMPLETE:RAR #2LH,#3LH AND #5 RH PHOTO LLUMINECENT FLOOR LIGHTS IAW EMB 175 AMM 33-50-21
